# SDR COMA9660111

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Anti-Skid Syst
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ANTI-SKID CAUTION MESSAGE ON EICAS.  REPAIRED LOOSE WIRING AT CONNECTOR P184.
